MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue medicale de Liege · 1999

[Clinical case of the month. Mental confusion due to the administration of tramadol in a patient treated with MOAI].

Calvisi V, Ansseau M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

However currently less used, MAOI (monoamine-oxidase inhibitor) antidepressants have specific indications like refractory or atypical depressions. The main difficulties related to MAOI therapy consist in their potentially very dangerous interactions with certain foods on the one side, many medications on the other side. For example, we report the case of a patient treated for a resistant depression by phenelzine (Nardelzine) who presented a severe delirium after the administration of tramadol (Contramal, Dolzam). This case shows the importance of particular attention before the association of any drug in a patient treated by MAOI.

Для цитирования: Calvisi V, Ansseau M. [Clinical case of the month. Mental confusion due to the administration of tramadol in a patient treated with MOAI].. Revue medicale de Liege. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.